Journal of Differential Geometry

Hyperpolar homogeneous foliations on symmetric spaces of noncompact type

Hiroshi Tamaru, Jürgen Berndt, and José Carlos Díaz-Ramos

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 86, Number 2 (2010), 191-236.

Dates
First available in Project Euclid: 10 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1299766787

Digital Object Identifier
doi:10.4310/jdg/1299766787

Mathematical Reviews number (MathSciNet)
MR2772550

Zentralblatt MATH identifier
1201.53031

Citation

Berndt, Jürgen; Díaz-Ramos, José Carlos; Tamaru, Hiroshi. Hyperpolar homogeneous foliations on symmetric spaces of noncompact type. J. Differential Geom. 86 (2010), no. 2, 191--236. doi:10.4310/jdg/1299766787. https://projecteuclid.org/euclid.jdg/1299766787


Export citation